# SDR ASMF200504016

- Difficulty date: April 19, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 35,807 hours, 29,973 cycles
- Engine: Pwa JT8D219
- Engine time: 39,121 hours, 27,512 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Dirty
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM. DURING PUSH BACK, LT ENGINE STARTED NORMALLY AND AFTER RT ENGINE STARTED, THE LT ENGINE PRESSURE DECREASE TO 35 PSI’S. DURING REVISION WAS DETECTED OVERFILL OIL. THE EXCESS OIL WAS DRAINED AND PRESS OIL TRANSMITTER CONNECTOR WAS CLEANED. THE LT ENGINE WAS TESTED AND THE PRESSURE WAS STABILIZED AT 40 PSI’S WITH LIGHT TURNED ON AND LT GENERATOR WITH LOW FREQUENCY AND VOLTAGE WITH FLUCTUATIONS IN LT BAR, ACCELERATED TO 1.65 AT EPR AND VOLTAGE AND FREQUENCY STABILIZED WITH OIL PRESSURE ON 42 PSI. DURING OVERNIGHT SERVICE THE LT ENGINE OIL PRESSURE WAS ADJUSTED IAW MM AND OPERATIONAL TEST WAS PERFORMED IAW MM , ALL CORRECT.
